Journal of Symbolic Logic

Review: Elliott Mendelson, A Semantic Proof of the Eliminability of Descriptions; T. G. McLaughlin, A Muted Variation on a Theme of Mendelson

John Bacon

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 38, Issue 4 (1973), 660.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738892

JSTOR
links.jstor.org

Citation

Bacon, John. Review: Elliott Mendelson, A Semantic Proof of the Eliminability of Descriptions ; T. G. McLaughlin, A Muted Variation on a Theme of Mendelson. J. Symbolic Logic 38 (1973), no. 4, 660. https://projecteuclid.org/euclid.jsl/1183738892


Export citation